RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 231–232 (Mi umn4840)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Automorphisms, and $PI$-algebras

V. E. Barbaumov


Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.08.1972

Citation: V. E. Barbaumov, “Automorphisms, and $PI$-algebras”, Uspekhi Mat. Nauk, 28:1(169) (1973), 231–232

Citation in format AMSBIB
\Bibitem{Bar73}
\by V.~E.~Barbaumov
\paper Automorphisms, and $PI$-algebras
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn4840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=393113}
\zmath{https://zbmath.org/?q=an:0249.16009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4840
  • http://mi.mathnet.ru/eng/umn/v28/i1/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Barbaumov, “Algebraic automorphisms and $PI$-algebras”, Math. USSR-Sb., 26:1 (1975), 55–69  mathnet  crossref  zmath
    2. V. E. Barbaumov, “O beskonechnykh tsiklicheskikh $d$-regulyarnykh gruppakh avtomorfizmov”, UMN, 30:3(183) (1975), 155–155  mathnet  mathscinet  zmath
    3. K. I. Beidar, “Koltso invariantov pri deistvii konechnoi gruppy avtomorfizmov koltsa”, UMN, 32:1(193) (1977), 159–160  mathnet  mathscinet  zmath
    4. V. K. Kharchenko, “The actions of groups and Lie algebras on non-commutative rings”, Russian Math. Surveys, 35:2 (1980), 77–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:64
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019